# SDR HALA0700097

- Difficulty date: March 9, 2007
- Submitted: March 10, 2007
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 66,864 hours, 12,140 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 2653
- Condition: Unknown
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, "AILERON LOCKOUT" DISPLAYED ON EICAS.  T/S PER FIM 27-11-00, FIG 104 AND THE RIGHT SAM FAULTED "R AIL LOCK ACT".  PER FIM BLOCK 35, RESET AND FAULT DID NOT RETURN.  FOR PRECAUTIONARY T/S, REMOVED AND REPLACED RIGHT AILERON LOCK-OUT ACTUATOR PER AMM 27-11-44 AND SYS OPS CKS GOOD.  NO EICAS MSG'S.  OK TO CONTINUE.
